# SDR SWAA2023020691267

- Difficulty date: January 12, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 947.5 WL177 AND BTW LBL3.0 AND LBL13 AT AFT CARGO COMPARTMENT 2023-37242<[01] RESOLVED ON OTHER FOULT TTG8Q00H7QKV;[02] RESOLVED ON OTHER FOULT TTG8Q00H7QKV
